# SDR 06FDEA0690

- Difficulty date: February 11, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 15,010 hours, 8,067 cycles
- Engine: Ge CF680
- Engine time: 12,226 hours, 6,614 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Failed
- Location: Tr Check Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SLOWING TO 250 KNTS FOR DESCENT NOTICED AN INCREASED VIBRATION THAT FELT LIKE IT WAS ENGINE.  NORMAL LANDING KMHT (NOT A DIVERSION).  FOUND T/R -Y- CHK VALVE NR 1 ENGINE LOWER SUPPLY LINE BLOWN APART.  REMOVED LINE AND ORDERED PARTS.  UPON FURTHER INVESTIGATION ON WHY THE T/R V AIR TUBE CAME APART, FOUND THE FOWARD LINK ASSEMBLY ON THE T/R ACTUATION RGLTR SHUTOFF VALVE BROKEN.  THE BROKEN LINK ASSEMBLY CAME TO REST ON AND DAMAGED 1ST STAGE IGV VANE ACTN ARM ASSY.  DUE TO THE UNKNOWN AND VIBS ALONG WITH THE IVGV LEVER BROKEN, APPROVED THIS ENGINE FOR CHANGE.
